# SDR DALA2022032802028

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 54,883 hours, 38,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING EMERGENCY EXIT DOOR LOWER LIGHTS INOPERATIVE. MAINTEANACE REPLACED THE EMERGENCY BATTERY POWER SUPPLY AT ROW 22 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #8751621)
